I was recently put on 100-200 mg of Gabapentin at night to help with my anxiety. I tend towards hyperactivity (rapid breathing and pins/needles) and have trouble sleeping. I am also on 100mg of Zoloft which I do not like as it makes me feel very tired and bleh. I am wondering if others find that the Gabapentin is sufficient for their anxiety (only med) and if they take is long term without severe side effects.
Is Gabapentin meant to replace an SSRI?
- 24 Sep 2015 by Annamae27
- 27 Sep 2015
- zoloft, anxiety, generalized anxiety disorder, gabapentin, hyperactivity, breathing, sleeping, ssri
Added 24 Sep 2015:
I also wonder if anyone can suggest herbal or natural supplements for anxiety?
I have been on Gabapentin for a while. I started taking it at night only. But now I take 3x's daily. My psychiatrist told me it has to be taken with antidepressants . It boosts the antidepressant. I have medication resistance depression so I take unconventional meds for my depression. I have been on Zoloft and the bleh will go away the longer you take it.
Annamae27; The yuck feeling of the zoloft goe's away with continued use and the Gabapentin at night is for the pin/needles feeling to help with that and help you sleep because your not having the pricking feeling. You really need to talk to the doctor if you are not going to take the zoloft..have a good weekend. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zoloft has me @ the end of my rope & I can't keep feeling this way. I need input on sedating SSRI'S?
Posted 31 Aug 2011 • 9 answers
Posted 2 Mar 2014 • 3 answers
Posted 27 Mar 2014 • 7 answers
Posted 28 May 2016 • 0 answers
Posted 2 days 21 hours ago • 1 answer